# SDR IPXA2023070543655

- Difficulty date: May 18, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 39,932 hours, 22,696 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: UNKNOWN
- Part serial: NA
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT: DENT IN FRAME 800 AT S24R. L=.725, W=.375 INSTALLED STR CLIP 24 R/H AT FRAME 800 VERIFIED. TREATED AND PRIMED SHEAR TIE STR 23 RH AND STR 24 RH IAW SRM 51-20-01 IN CUP P/N 02-012-176. INSTALLED 192AR PANEL PER SRM 51-40-02.REVIEWED
